advertisement
Question
Posted by: thandi | 2004/10/13

pill - birth control

Hi I just want to know, I am 25 year old, I was on 3 differend pill but each time after 2 to 3 month it makes me short tempert, violens and I skip periods. or some times I have my period but only 3 days and a week later I start again for 5 days. I stop taken the pill for 5 year now, I had a miscarriage a week a go, now My stepmom said I must take them again. Is it necessary to take the pill ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are other forms of contraception available and I suggest you visit a family planning clinic for advice on options

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement